# SDR DALA2024022602689

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 57,244 hours, 26,102 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Part number: UNKNOWN
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 AT DEPT 2L MOORING LINE HANGING FROM DOOR. CORRECTIVE ACTION: RESTOWED MOORING LINE OPN OK GOOD, (5406908)
